# SDR FDEA201408122146

- Difficulty date: August 12, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N300025
- Part serial: 000566
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AFT BULKHEAD OTBD LOWER CORNER ANGLE FOUND CHAFED MARK.  REPAIR CARRIED OUT AS PER EA F-5450-T0311030A PART 1 [REPAIR ON NR 2 PYLON AFT BULKHEAD FITTING, OUTBD FLANGE LOWER CORNER ]. REPAIR IS MAJOR.
